JournalspmVol. 69 , No. 3pp. 233–258

The classical solvability of the contact angle problem for generalized equations of mean curvature type

  • Pierre-Étienne Druet

    Weierstrass-Institut, Berlin, Germany
The classical solvability of the contact angle problem for generalized equations of mean curvature type cover
Download PDF

A subscription is required to access this article.

Abstract

Mean curvature equations of general quasilinear type in connection with contact-angle boundary conditions are considered in this paper. We investigate the existence, uniqueness and continuous dependence of the solution in classical function spaces. On the one hand, a survey of techniques and ideas developed in the 1970s and 1980s, mainly by Uraltseva, is presented. On the other hand, extensions of these results are also proposed: we formulate growth conditions for the general dependence of the potential on the xN+1x_{N+1}-variable, and we extend the existence and uniqueness statements to this case. Moreover, the regularity assumptions on the right-hand side are relaxed, and alternative proofs for the higher-order estimates and the existence result are provided.

Cite this article

Pierre-Étienne Druet, The classical solvability of the contact angle problem for generalized equations of mean curvature type. Port. Math. 69 (2012), no. 3 pp. 233–258

DOI 10.4171/PM/1916